# SDR CA150519012

- Difficulty date: May 4, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING, CREW EXPERIENCED HEAVY VIBRATION THROUGH RT POWER LEVER ON TAXI & A WHINING SOUND.  THE RT ENG SEIZED UPON SHUTDOWN.  NO INJURIES REPORTED.  DURING GND INSPECTION THE POWER TURBINE BLADES WERE FOUND HEAVILY DAMAGED.
